| Model Number |
EVOLUTR-34-US |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Dyspnea (1816); Fatigue (1849); Aortic Valve Insufficiency/ Regurgitation (4450); Peripheral Edema (4578)
| Date of Event |
03/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 6 years and 8 months following the implant of the transcatheter bioprosthetic aortic valve structural valve deterioration specific to predominant aortic regurgitation (ar).This was associated with ¿severe¿ hemodynamic valve deterioration specific to a new occurrence or increase of >=2 grades of intra-prosthetic ar resulting in greater than or equal to severe ar.Patient symptoms and treatment were not reported.The valve was being further evaluated.
Event or Problem Description
Additional information was received that as a result of the ar, the patient reported fatigue, shortness of breath, and swelling in the feet and ankles.
Additional Manufacturer Narrative
Updated data: b5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.